MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 39XØ27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 39XØ27
Model Number 04.01.0211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinical study, acromion stress fracture discovered at about 9 months from the primary.No revision surgery planned, only physiotherapy prescribed.
 
Additional Manufacturer Narrative
Batch review performed on 23 december 2024.Lot 2336617: (b)(4) items manufactured and released on 16-jan-2024.Expiration date: 2028-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department acromion stress fracture discovered at about 9 months from the primary rsa.From the radiographic image the bone quality seems low and this can be also the cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 39XØ27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21033588
Report Number3005180920-2024-01101
Device Sequence Number4070814
Product Code HSD
UDI-Device Identifier07630040728102
UDI-Public07630040728102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0211
Device Lot Number2336617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexFemale
Patient Weight82 KG